MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4K C-MNT SCP,4.0,70,167,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL 4K C-MNT SCP,4.0,70,167,MITEK; ARTHROSCOPE
Catalog Number 242269
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection at the in-house distribution center, it was observed that the 4k c-mount endoscope, mitek lock 70 degree x 4 mm x 167 mm device was blurry and had a blackened image.This event did not occur during surgery.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, distal tip distal tip damaged, illumination distal tip fiber damaged, optical system, optical components broken lenses in optical system distal cover glass/negative damaged chipped, cosmetic issue scratches/dents broken (2+ pieces) : device fractured visual: deformed/bent visual: scratched/nicked labeling: illegible etch per service reports, this complaint can be confirmed.The defective parts needs to be replaced to resolve the issues.The faulty parts was identified as the root cause for the device failure during the service evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: the investigation summary has been updated: the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified:outer tube damaged, distal tip distal tip damaged, illumination distal tip fiber damaged, optical system, optical components broken lenses in optical system distal cover glass/negative damaged chipped, cosmetic issue scratches/dents, engraving/identification datamatrix code level a.¿ broken (2+ pieces) : device fractured.¿ visual : deformed/bent.¿ visual : scratched/nicked.¿ labeling : illegible etch.Per service report, this complaint was confirmed.The label, housing, tube and optical were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.Based on the investigation findings, the faulty parts were identified as the root cause for the device failure during the service evaluation.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
4K C-MNT SCP,4.0,70,167,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20076650
Report Number1221934-2024-02969
Device Sequence Number6537181
Product Code HRX
UDI-Device Identifier10886705032082
UDI-Public(01)10886705032082
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242269
Device Lot Number1581282
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/19/2024
11/04/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date09/20/2024
11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown